MathSciNet Relay Station
MathSciNet bibliographic data
MR2091460 46L55
Lindiarni, Janny; Raeburn, Iain Partial-isometric crossed products by semigroups of endomorphisms. J. Operator Theory 52 (2004), no. 1, 61–87.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement